MathSciNet Relay Station
MathSciNet bibliographic data
MR396385 10A20
Mendelsohn, N. S. The equation $\phi (x)=k$. Math. Mag. 49 (1976), no. 1, 37–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement